| Model Number |
MMT-522NAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call moisture damage and partial display on the insulin pump.Customer's blood glucose level was unknown.Troubleshooting for moisture damage was performed.Customer advised they went into the swimming pool while wearing the insulin pump.Customer advised the insulin pump did not work, there were black streaks at the top of the lcd display screen and the device had a buzzing noise.Customer was advised to discontinue use of the device and revert to a backup plan.Customer was advised that the device would be replaced and agreed to return the product for analysis.